75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Post Chemo & Radiotherapy/menopause & hot flushes

2 REPLIES 2

Re: Post Chemo & Radiotherapy/menopause & hot flushes

Hi Tinker,
Just to add again, if you follow the link I supplied in my last post on your earlier thread, that would take you to the correct board.
The ladies here are recently diagnosed & would not usually have started hormone therapy yet.
So do go to ‘going through treatment’ board then ‘hormone therapy,’ where there are there are others at your stage of treatment who will be able to help.
ann x

Re: Post Chemo & Radiotherapy/menopause & hot flushes

Hi Tinker. Sorry that you are suffering with hot flushes. I have them as i am in menopause. The only thing i can suggest is to wear light clothes. So a cardigan or jumper over a tshirt or vest top. That way when you are 'flushing' you can take a layer off! Xxx

Post Chemo & Radiotherapy/menopause & hot flushes

I finished my treatment of radiotherapy in June.  The chemotherapy threw me well and truly into early menopause.  I am taking tamoxifen for next 10 years.  I am back enjoying my running and getting back to full strength.  These hot flushes are driving me mad.  I have tried acupuncture,  lady charm, sage supplements, evening primrose oil...nothing is working.  Please can someome please recommend something to deal with hot flushes?